MathSciNet Relay Station
MathSciNet bibliographic data
MR2255849 01A70 (30-03)
Kuzʹmina, G. V. Gennadiĭ Mikhaĭlovich Goluzin and the geometric theory of functions. (Russian) Algebra i Analiz 18 (2006), no. 3, 3--38; translation in St. Petersburg Math. J. 18 (2006), no. 3, 347–372
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement